Alert archive / California / Wind Advisories in 2016

Wind Advisory 29, NWS Medford, OR

April 13, 2016Modoc County, Siskiyou County, California; Klamath County, Lake County, Oregon

NWS Medford, OR issued this wind advisory at Apr 13, 2016, 2:40 PM PDT for Modoc County, Siskiyou County, California; Klamath County, Lake County, Oregon. It took effect at Apr 13, 2016, 8:24 PM PDT. It was in force for 25 hr.

The area

The counties it named.

The facts

Issued
Apr 13, 2016, 2:40 PM PDT (21:40 UTC)
In effect from
Apr 13, 2016, 8:24 PM PDT
Expired
Apr 14, 2016, 9:00 PM PDT
In force
25 hr
Issued by
NWS Medford, OR

Counties Modoc County, CA, Siskiyou County, CA, Klamath County, OR, Lake County, OR

The radar

The Medford radar (KMAX), 115 km from the middle of the area, began a volume at 21:42 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Medford/Jackson, OR (KMFR), launched 12:00Z, 9.7 hours before the alert went out and 123 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Medford/Jackson, OR at 12:00Z on 2016-04-13Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Medford/Jackson, OR at 12:00Z on 2016-04-13The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 25 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
756 m above ground
0-6 km bulk shear
46 kt
0-1 km storm-relative helicity
25 m²/s²
0-3 km storm-relative helicity
79 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

690 
WWUS76 KMFR 132140
NPWMFR

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE MEDFORD OR
240 PM PDT WED APR 13 2016

CAZ085-ORZ030-031-140945-
/O.NEW.KMFR.WI.Y.0029.160414T0600Z-160415T0000Z/
MODOC COUNTY-
NORTHERN AND EASTERN KLAMATH COUNTY AND WESTERN LAKE COUNTY-
CENTRAL AND EASTERN LAKE COUNTY-
240 PM PDT WED APR 13 2016

...WIND ADVISORY IN EFFECT FROM 11 PM THIS EVENING TO 5 PM PDT
THURSDAY...

THE NATIONAL WEATHER SERVICE IN MEDFORD HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 11 PM THIS EVENING TO 5 PM PDT
THURSDAY. 

* WINDS...SOUTHWEST 25 TO 30 MPH WITH GUSTS UP TO 45 MPH. ISOLATED
  GUSTS UP TO 60 MPH ARE POSSIBLE ON VERY HIGH TERRAIN.

* TIMING...11 PM TONIGHT THROUGH 5 PM THURSDAY.

* LOCATIONS INCLUDE...SUMMER LAKE...LAKEVIEW...WARNER
  MOUNTAINS...ADEL...HIGHWAY 31 BETWEEN PAISLEY AND SUMMER LAKE. 

* IMPACTS...TRAVEL ALONG AREA ROADS MAY BECOME DIFFICULT...
  ESPECIALLY FOR HIGH PROFILE VEHICLES ALONG HIGHWAYS
  140...31...AND 299. LOOSE OBJECTS MAY ALSO BE BLOWN AWAY OR
  DAMAGED.

* VIEW THE HAZARD AREA IN DETAIL AT 
  HTTP://WEATHER.GOV/MEDFORD/HAZARD 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED WITH
HIGHER GUSTS POSSIBLE. WINDS THIS STRONG CAN MAKE DRIVING
DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA
CAUTION.

&&

$$

CZS
8 follow-up statements
862 
WWUS76 KMFR 140156
NPWMFR

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE MEDFORD OR
656 PM PDT WED APR 13 2016



CAZ080>082-ORZ021>026-140500-
/O.NEW.KMFR.WI.Y.0030.160414T0156Z-160414T0500Z/
WESTERN SISKIYOU COUNTY-CENTRAL SISKIYOU COUNTY-
SOUTH CENTRAL SISKIYOU COUNTY-SOUTH CENTRAL OREGON COAST-
CURRY COUNTY COAST-CENTRAL DOUGLAS COUNTY-
EASTERN CURRY COUNTY AND JOSEPHINE COUNTY-
EASTERN DOUGLAS COUNTY FOOTHILLS-JACKSON COUNTY-
INCLUDING THE CITIES OF...ETNA...FORT JONES...YREKA...WEED...
MOUNT SHASTA...DUNSMUIR...MCCLOUD...COOS BAY...NORTH BEND...
REEDSPORT...BANDON...PORT ORFORD...COQUILLE...BROOKINGS...
HARBOR...GOLD BEACH...DRAIN...ELKTON...ROSEBURG...SUTHERLIN...
GREEN...MYRTLE CREEK...CANYONVILLE...GLENDALE...GRANTS PASS...
CAVE JUNCTION...STEAMBOAT...TOKETEE FALLS...MEDFORD...ASHLAND
656 PM PDT WED APR 13 2016

...WIND ADVISORY IN EFFECT UNTIL 10 PM PDT THIS EVENING...

THE NATIONAL WEATHER SERVICE IN MEDFORD HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT UNTIL 10 PM PDT THIS EVENING. 

* WINDS...SOUTHWEST WINDS 20 TO 30 MPH WITH GUSTS TO 50 MPH
  POSSIBLE. GUSTS IN EXCESS OF 60 MPH ARE POSSIBLE AT HIGH
  ELEVATIONS. 

* TIMING...THROUGH 10 PM THIS EVENING.

* LOCATIONS INCLUDE...ALL LOCATIONS WEST OF THE CASCADES...THE MT
  SHASTA AREA...THE SHASTA VALLEY AND WESTERN SISKIYOU COUNTY.

* IMPACTS...NUMEROUS REPORTS OF TREE LIMBS BROKEN AND POWER
  OUTAGES HAVE BEEN REPORTED. MORE TREE LIMBS AND EVEN TREES
  TOPPLING ARE POSSIBLE AS WELL AS MORE POSSIBLE POWER OUTAGES. 

* VIEW THE HAZARD AREA IN DETAIL AT 
  HTTP://WEATHER.GOV/MEDFORD/HAZARD 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 25 TO 39 MPH ARE EXPECTED
WITH HIGHER GUSTS POSSIBLE. WINDS THIS STRONG CAN MAKE DRIVING
DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA
CAUTION.

&&

$$

CAZ085-ORZ030-031-141400-
/O.CON.KMFR.WI.Y.0029.160414T0600Z-160415T0000Z/
MODOC COUNTY-
NORTHERN AND EASTERN KLAMATH COUNTY AND WESTERN LAKE COUNTY-
CENTRAL AND EASTERN LAKE COUNTY-
656 PM PDT WED APR 13 2016

...WIND ADVISORY REMAINS IN EFFECT FROM 11 PM THIS EVENING TO
5 PM PDT THURSDAY...

* WINDS...SOUTHWEST 25 TO 30 MPH WITH GUSTS UP TO 45 MPH. 
  ISOLATED GUSTS UP TO 60 MPH ARE POSSIBLE ON VERY HIGH TERRAIN. 

* TIMING...11 PM TONIGHT THROUGH 5 PM THURSDAY.

* LOCATIONS INCLUDE...SUMMER LAKE...LAKEVIEW...WARNER 
  MOUNTAINS...ADEL...HIGHWAY 31 BETWEEN PAISLEY AND SUMMER LAKE. 

* IMPACTS...TRAVEL ALONG AREA ROADS MAY BECOME DIFFICULT... 
  ESPECIALLY FOR HIGH PROFILE VEHICLES ALONG HIGHWAYS 140...31...
   AND 299. LOOSE OBJECTS MAY ALSO BE BLOWN AWAY OR DAMAGED. 

* VIEW THE HAZARD AREA IN DETAIL AT 
  HTTP://WEATHER.GOV/MEDFORD/HAZARD 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED WITH
HIGHER GUSTS POSSIBLE. WINDS THIS STRONG CAN MAKE DRIVING
DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA
CAUTION.

&&

$$
753 
WWUS76 KMFR 140324
NPWMFR

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE MEDFORD OR
824 PM PDT WED APR 13 2016


CAZ083-084-ORZ029-141530-
/O.EXB.KMFR.WI.Y.0029.160414T0324Z-160414T1800Z/
NORTH CENTRAL AND SOUTHEAST SISKIYOU COUNTY-
NORTHEAST SISKIYOU AND NORTHWEST MODOC COUNTIES-KLAMATH BASIN-
INCLUDING THE CITIES OF...TENNANT...TULELAKE...DORRIS...
ALTAMONT...KLAMATH FALLS
824 PM PDT WED APR 13 2016

...WIND ADVISORY IN EFFECT UNTIL 11 AM PDT THURSDAY...

THE NATIONAL WEATHER SERVICE IN MEDFORD HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT UNTIL 11 AM PDT THURSDAY. 

* WINDS...SOUTHWEST 25 TO 30 MPH WITH GUSTS UP TO 45 MPH. 
  ISOLATED GUSTS UP TO 60 MPH ARE POSSIBLE ON VERY HIGH TERRAIN. 

* TIMING...THROUGH 11 AM THURSDAY.

* LOCATIONS INCLUDE...KLAMATH AND LAKE COUNTIES IN OREGON AND
  MODOC AND EASTERN SISKIYOU COUNTIES IN CALIFORNIA.

* IMPACTS...TRAVEL ALONG AREA ROADS MAY BECOME DIFFICULT... 
  ESPECIALLY FOR HIGH PROFILE VEHICLES ALONG HIGHWAYS 140...31...
   AND 299. LOOSE OBJECTS MAY ALSO BE BLOWN AWAY OR DAMAGED. 

* VIEW THE HAZARD AREA IN DETAIL AT 
  HTTP://WEATHER.GOV/MEDFORD/HAZARD 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED WITH
HIGHER GUSTS POSSIBLE. WINDS THIS STRONG CAN MAKE DRIVING
DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA
CAUTION.

&&

$$

CAZ080>082-ORZ021>026-140900-
/O.EXT.KMFR.WI.Y.0030.000000T0000Z-160414T0900Z/
WESTERN SISKIYOU COUNTY-CENTRAL SISKIYOU COUNTY-
SOUTH CENTRAL SISKIYOU COUNTY-SOUTH CENTRAL OREGON COAST-
CURRY COUNTY COAST-CENTRAL DOUGLAS COUNTY-
EASTERN CURRY COUNTY AND JOSEPHINE COUNTY-
EASTERN DOUGLAS COUNTY FOOTHILLS-JACKSON COUNTY-
INCLUDING THE CITIES OF...ETNA...FORT JONES...YREKA...WEED...
MOUNT SHASTA...DUNSMUIR...MCCLOUD...COOS BAY...NORTH BEND...
REEDSPORT...BANDON...PORT ORFORD...COQUILLE...BROOKINGS...
HARBOR...GOLD BEACH...DRAIN...ELKTON...ROSEBURG...SUTHERLIN...
GREEN...MYRTLE CREEK...CANYONVILLE...GLENDALE...GRANTS PASS...
CAVE JUNCTION...STEAMBOAT...TOKETEE FALLS...MEDFORD...ASHLAND
824 PM PDT WED APR 13 2016

...WIND ADVISORY NOW IN EFFECT UNTIL 2 AM PDT THURSDAY...

* WINDS...SOUTHWEST WINDS 20 TO 30 MPH WITH GUSTS TO 50 MPH 
  POSSIBLE. GUSTS IN EXCESS OF 60 MPH ARE POSSIBLE AT HIGH 
  ELEVATIONS. 

* TIMING...THROUGH 2 AM THURSDAY.

* LOCATIONS INCLUDE...ALL LOCATIONS WEST OF THE CASCADES...THE MT
  SHASTA AREA...THE SHASTA VALLEY...SISKIYOU AND MODOC COUNTY.

* IMPACTS...NUMEROUS REPORTS OF TREE LIMBS BROKEN AND POWER 
  OUTAGES HAVE BEEN REPORTED. MORE TREE LIMBS AND EVEN TREES 
  TOPPLING ARE POSSIBLE AS WELL AS MORE POSSIBLE POWER OUTAGES. 

* VIEW THE HAZARD AREA IN DETAIL AT 
  HTTP://WEATHER.GOV/MEDFORD/HAZARD 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 25 TO 39 MPH ARE EXPECTED
WITH HIGHER GUSTS POSSIBLE. WINDS THIS STRONG CAN MAKE DRIVING
DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA
CAUTION.

&&

$$

CAZ085-ORZ030-031-141530-
/O.EXT.KMFR.WI.Y.0029.160414T0324Z-160415T0000Z/
MODOC COUNTY-
NORTHERN AND EASTERN KLAMATH COUNTY AND WESTERN LAKE COUNTY-
CENTRAL AND EASTERN LAKE COUNTY-
824 PM PDT WED APR 13 2016

...WIND ADVISORY NOW IN EFFECT UNTIL 5 PM PDT THURSDAY...

* WINDS...SOUTHWEST 25 TO 30 MPH WITH GUSTS UP TO 45 MPH. 
  ISOLATED GUSTS UP TO 60 MPH ARE POSSIBLE ON VERY HIGH TERRAIN. 

* TIMING...THROUGH 5 PM THURSDAY.

* LOCATIONS INCLUDE...SUMMER LAKE...LAKEVIEW...WARNER 
  MOUNTAINS...ADEL...HIGHWAY 31 BETWEEN PAISLEY AND SUMMER LAKE. 

* IMPACTS...TRAVEL ALONG AREA ROADS MAY BECOME DIFFICULT... 
  ESPECIALLY FOR HIGH PROFILE VEHICLES ALONG HIGHWAYS 140...31...
   AND 299. LOOSE OBJECTS MAY ALSO BE BLOWN AWAY OR DAMAGED. 

* VIEW THE HAZARD AREA IN DETAIL AT 
  HTTP://WEATHER.GOV/MEDFORD/HAZARD 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED WITH
HIGHER GUSTS POSSIBLE. WINDS THIS STRONG CAN MAKE DRIVING
DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA
CAUTION.

&&

$$
SVEN
522 
WWUS76 KMFR 140427
NPWMFR

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE MEDFORD OR
927 PM PDT WED APR 13 2016

...STRONG WINDS CONTINUE INTO THE OVERNIGHT HOURS AND THURSDAY...

.STRONG WINDS WILL SPREAD OVER TO EAST OF THE CASCADES THIS
EVENING AS THE FRONT CONTINUES TO MOVE EAST. A TROUGH OF LOW
PRESSURE LATE TONIGHT...BRINGING A RETURN OF GUSTY WINDS TO THE
COAST AND MOVING INLAND THROUGH THE DAY AGAIN TOMORROW.

CAZ083>085-ORZ029>031-141630-
/O.EXT.KMFR.WI.Y.0029.000000T0000Z-160415T0400Z/
NORTH CENTRAL AND SOUTHEAST SISKIYOU COUNTY-
NORTHEAST SISKIYOU AND NORTHWEST MODOC COUNTIES-MODOC COUNTY-
KLAMATH BASIN-
NORTHERN AND EASTERN KLAMATH COUNTY AND WESTERN LAKE COUNTY-
CENTRAL AND EASTERN LAKE COUNTY-
INCLUDING THE CITIES OF...TENNANT...TULELAKE...DORRIS...ALTURAS...
ALTAMONT...KLAMATH FALLS...BEATTY...BLY...CHEMULT...CRESCENT...
GILCHRIST...SPRAGUE RIVER...LAKEVIEW
927 PM PDT WED APR 13 2016

...WIND ADVISORY NOW IN EFFECT UNTIL 9 PM PDT THURSDAY...

* WINDS...SOUTHWEST 25 TO 30 MPH WITH GUSTS UP TO 45 MPH. 
  ISOLATED GUSTS UP TO 60 MPH ARE POSSIBLE ON VERY HIGH TERRAIN. 

* TIMING...WINDS INCREASE THIS EVENING. THEN THERE WILL BE A BRIEF
  DECREASE IN THE WINDS THURSDAY MORNING BEFORE INCREASING AGAIN
  IN THE AFTERNOON.

* LOCATIONS INCLUDE...KLAMATH AND LAKE COUNTIES IN OREGON AND 
  MODOC AND EASTERN SISKIYOU COUNTIES IN CALIFORNIA. 

* IMPACTS...TRAVEL ALONG AREA ROADS MAY BECOME DIFFICULT... 
  ESPECIALLY FOR HIGH PROFILE VEHICLES ALONG HIGHWAYS 140...31...
   AND 299. LOOSE OBJECTS MAY ALSO BE BLOWN AWAY OR DAMAGED. 

* VIEW THE HAZARD AREA IN DETAIL AT 
  HTTP://WEATHER.GOV/MEDFORD/HAZARD 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED WITH
HIGHER GUSTS POSSIBLE. WINDS THIS STRONG CAN MAKE DRIVING
DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA
CAUTION.

&&

$$

CAZ080>082-ORZ021>026-141630-
/O.EXT.KMFR.WI.Y.0030.000000T0000Z-160415T0000Z/
WESTERN SISKIYOU COUNTY-CENTRAL SISKIYOU COUNTY-
SOUTH CENTRAL SISKIYOU COUNTY-SOUTH CENTRAL OREGON COAST-
CURRY COUNTY COAST-CENTRAL DOUGLAS COUNTY-
EASTERN CURRY COUNTY AND JOSEPHINE COUNTY-
EASTERN DOUGLAS COUNTY FOOTHILLS-JACKSON COUNTY-
INCLUDING THE CITIES OF...ETNA...FORT JONES...YREKA...WEED...
MOUNT SHASTA...DUNSMUIR...MCCLOUD...COOS BAY...NORTH BEND...
REEDSPORT...BANDON...PORT ORFORD...COQUILLE...BROOKINGS...
HARBOR...GOLD BEACH...DRAIN...ELKTON...ROSEBURG...SUTHERLIN...
GREEN...MYRTLE CREEK...CANYONVILLE...GLENDALE...GRANTS PASS...
CAVE JUNCTION...STEAMBOAT...TOKETEE FALLS...MEDFORD...ASHLAND
927 PM PDT WED APR 13 2016

...WIND ADVISORY NOW IN EFFECT UNTIL 5 PM PDT THURSDAY...

* WINDS...SOUTHWEST WINDS 20 TO 30 MPH WITH GUSTS TO 50 MPH 
  POSSIBLE. GUSTS IN EXCESS OF 60 MPH ARE POSSIBLE AT HIGH 
  ELEVATIONS. 

* TIMING...WINDS DECREASE BRIEFLY THIS EVENING. WINDS THEN
  INCREASE AGAIN AT THE COAST AROUND MIDNIGHT WITH THE STRONGEST
  WINDS IN THE MORNING...THEN SPREAD INLAND DURING THE DAY
  THURSDAY.

* LOCATIONS INCLUDE...ALL LOCATIONS WEST OF THE CASCADES...THE 
  MT SHASTA AREA...THE SHASTA VALLEY...SISKIYOU AND MODOC 
  COUNTY. 

* IMPACTS...NUMEROUS REPORTS OF TREE LIMBS BROKEN AND POWER 
  OUTAGES HAVE BEEN REPORTED. MORE TREE LIMBS AND EVEN TREES 
  TOPPLING ARE POSSIBLE AS WELL AS MORE POSSIBLE POWER OUTAGES. 

* VIEW THE HAZARD AREA IN DETAIL AT 
  HTTP://WEATHER.GOV/MEDFORD/HAZARD 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 25 TO 39 MPH ARE EXPECTED
WITH HIGHER GUSTS POSSIBLE. WINDS THIS STRONG CAN MAKE DRIVING
DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA
CAUTION.

&&

$$
016 
WWUS76 KMFR 141050
NPWMFR

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE MEDFORD OR
350 AM PDT THU APR 14 2016

...STRONG WINDS CONTINUE INTO THIS EVENING...

.A TROUGH OF LOW PRESSURE MOVING INLAND WILL BRING ANOTHER
EPISODE OF GUSTY WINDS THROUGH THIS EVENING. WINDS AT THE COAST
AND WEST OF THE CASCADES WILL INCREASE THIS MORNING AND REMAIN
STRONG THIS AFTERNOON WHILE WINDS EAST OF THE CASCADES WILL PEAK
LATE THIS MORNING INTO THIS AFTERNOON AND REMAIN STRONG INTO THIS
EVENING.

CAZ083>085-ORZ029>031-142300-
/O.CON.KMFR.WI.Y.0029.000000T0000Z-160415T0400Z/
NORTH CENTRAL AND SOUTHEAST SISKIYOU COUNTY-
NORTHEAST SISKIYOU AND NORTHWEST MODOC COUNTIES-MODOC COUNTY-
KLAMATH BASIN-
NORTHERN AND EASTERN KLAMATH COUNTY AND WESTERN LAKE COUNTY-
CENTRAL AND EASTERN LAKE COUNTY-
INCLUDING THE CITIES OF...TENNANT...TULELAKE...DORRIS...ALTURAS...
ALTAMONT...KLAMATH FALLS...BEATTY...BLY...CHEMULT...CRESCENT...
GILCHRIST...SPRAGUE RIVER...LAKEVIEW
350 AM PDT THU APR 14 2016

...WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT THIS EVENING...

* WINDS...SOUTHWEST 25 TO 35 MPH WITH GUSTS UP TO 50 MPH EXCEPT
  GUSTS UP TO 60 MPH ARE POSSIBLE ON VERY HIGH TERRAIN.

* TIMING...WINDS WILL INCREASE THIS MORNING INTO THE AFTERNOON
  THEN REMAIN STRONG INTO THIS EVENING.

* LOCATIONS INCLUDE...KLAMATH AND LAKE COUNTIES IN OREGON AND 
  MODOC AND EASTERN SISKIYOU COUNTIES IN CALIFORNIA. 

* IMPACTS...TRAVEL ALONG AREA ROADS MAY BECOME DIFFICULT...
  ESPECIALLY FOR HIGH PROFILE VEHICLES ALONG HIGHWAYS 140...31...
  AND 299. LOOSE OBJECTS MAY ALSO BE BLOWN AWAY OR DAMAGED.

* VIEW THE HAZARD AREA IN DETAIL AT 
  HTTP://WEATHER.GOV/MEDFORD/HAZARD 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED WITH
HIGHER GUSTS POSSIBLE. WINDS THIS STRONG CAN MAKE DRIVING
DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA
CAUTION.

&&

$$

CAZ080>082-ORZ021>026-142300-
/O.CON.KMFR.WI.Y.0030.000000T0000Z-160415T0000Z/
WESTERN SISKIYOU COUNTY-CENTRAL SISKIYOU COUNTY-
SOUTH CENTRAL SISKIYOU COUNTY-SOUTH CENTRAL OREGON COAST-
CURRY COUNTY COAST-CENTRAL DOUGLAS COUNTY-
EASTERN CURRY COUNTY AND JOSEPHINE COUNTY-
EASTERN DOUGLAS COUNTY FOOTHILLS-JACKSON COUNTY-
INCLUDING THE CITIES OF...ETNA...FORT JONES...YREKA...WEED...
MOUNT SHASTA...DUNSMUIR...MCCLOUD...COOS BAY...NORTH BEND...
REEDSPORT...BANDON...PORT ORFORD...COQUILLE...BROOKINGS...
HARBOR...GOLD BEACH...DRAIN...ELKTON...ROSEBURG...SUTHERLIN...
GREEN...MYRTLE CREEK...CANYONVILLE...GLENDALE...GRANTS PASS...
CAVE JUNCTION...STEAMBOAT...TOKETEE FALLS...MEDFORD...ASHLAND
350 AM PDT THU APR 14 2016

...WIND ADVISORY REMAINS IN EFFECT UNTIL 5 PM PDT THIS
AFTERNOON...

* WINDS...SOUTHWEST WINDS 20 TO 30 MPH WITH GUSTS TO 50 MPH EXCEPT
  GUSTS UP TO 60 MPH ARE POSSIBLE AT HIGH ELEVATIONS.

* TIMING...WINDS WILL INCREASE THIS MORNING INTO THE EARLY
  AFTERNOON THEN REMAIN STRONG THROUGH THIS AFTERNOON.

* LOCATIONS INCLUDE...ALL LOCATIONS WEST OF THE CASCADES...THE 
  MT SHASTA AREA...THE SHASTA VALLEY...SISKIYOU AND MODOC 
  COUNTY. 

* IMPACTS...THESE WINDS MAY BREAK TREE LIMBS OR TOPPLE TREES AND
  CAUSE POWER OUTAGES. 

* VIEW THE HAZARD AREA IN DETAIL AT 
  HTTP://WEATHER.GOV/MEDFORD/HAZARD 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 25 TO 39 MPH ARE EXPECTED
WITH HIGHER GUSTS POSSIBLE. WINDS THIS STRONG CAN MAKE DRIVING
DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA
CAUTION.

&&

$$
DW
512 
WWUS76 KMFR 142112
NPWMFR

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE MEDFORD OR
212 PM PDT THU APR 14 2016

CAZ083>085-ORZ029>031-150400-
/O.CON.KMFR.WI.Y.0029.000000T0000Z-160415T0400Z/
NORTH CENTRAL AND SOUTHEAST SISKIYOU COUNTY-
NORTHEAST SISKIYOU AND NORTHWEST MODOC COUNTIES-MODOC COUNTY-
KLAMATH BASIN-
NORTHERN AND EASTERN KLAMATH COUNTY AND WESTERN LAKE COUNTY-
CENTRAL AND EASTERN LAKE COUNTY-
INCLUDING THE CITIES OF...TENNANT...TULELAKE...DORRIS...ALTURAS...
ALTAMONT...KLAMATH FALLS...BEATTY...BLY...CHEMULT...CRESCENT...
GILCHRIST...SPRAGUE RIVER...LAKEVIEW
212 PM PDT THU APR 14 2016

...WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT THIS EVENING...

* WINDS...SOUTHWEST 25 TO 35 MPH WITH GUSTS UP TO 50 MPH EXCEPT 
  GUSTS UP TO 60 MPH ARE POSSIBLE ON VERY HIGH TERRAIN. 

* TIMING...WINDS WILL PEAK THIS AFTERNOON THEN DIMINISH THROUGH
  THIS EVENING. STRONGER WINDS ARE POSSIBLE IN AREAS OF HEAVIER
  PRECIPITATION.

* LOCATIONS INCLUDE...KLAMATH AND LAKE COUNTIES IN OREGON AND 
  MODOC AND EASTERN SISKIYOU COUNTIES IN CALIFORNIA. 

* IMPACTS...TRAVEL ALONG AREA ROADS MAY BECOME DIFFICULT... 
  ESPECIALLY FOR HIGH PROFILE VEHICLES ALONG HIGHWAYS 140...31...
   AND 299. LOOSE OBJECTS MAY ALSO BE BLOWN AWAY OR DAMAGED. 

* VIEW THE HAZARD AREA IN DETAIL AT 
  HTTP://WEATHER.GOV/MEDFORD/HAZARD 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED WITH
HIGHER GUSTS POSSIBLE. WINDS THIS STRONG CAN MAKE DRIVING
DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA
CAUTION.

&&

$$

CAZ080>082-ORZ021>026-150000-
/O.CON.KMFR.WI.Y.0030.000000T0000Z-160415T0000Z/
WESTERN SISKIYOU COUNTY-CENTRAL SISKIYOU COUNTY-
SOUTH CENTRAL SISKIYOU COUNTY-SOUTH CENTRAL OREGON COAST-
CURRY COUNTY COAST-CENTRAL DOUGLAS COUNTY-
EASTERN CURRY COUNTY AND JOSEPHINE COUNTY-
EASTERN DOUGLAS COUNTY FOOTHILLS-JACKSON COUNTY-
INCLUDING THE CITIES OF...ETNA...FORT JONES...YREKA...WEED...
MOUNT SHASTA...DUNSMUIR...MCCLOUD...COOS BAY...NORTH BEND...
REEDSPORT...BANDON...PORT ORFORD...COQUILLE...BROOKINGS...
HARBOR...GOLD BEACH...DRAIN...ELKTON...ROSEBURG...SUTHERLIN...
GREEN...MYRTLE CREEK...CANYONVILLE...GLENDALE...GRANTS PASS...
CAVE JUNCTION...STEAMBOAT...TOKETEE FALLS...MEDFORD...ASHLAND
212 PM PDT THU APR 14 2016

...WIND ADVISORY REMAINS IN EFFECT UNTIL 5 PM PDT THIS
AFTERNOON...

* WINDS...SOUTHWEST WINDS 20 TO 30 MPH WITH GUSTS TO 50 MPH 
  EXCEPT GUSTS UP TO 60 MPH ARE POSSIBLE AT HIGH ELEVATIONS. 

* TIMING...WINDS WILL PEAK THIS AFTERNOON THEN DIMINISH THROUGH
  THIS EVENING. STRONGER WINDS ARE POSSIBLE IN AREAS OF HEAVIER
  PRECIPITATION.

* LOCATIONS INCLUDE...ALL LOCATIONS WEST OF THE CASCADES...THE 
  MT SHASTA AREA...THE SHASTA VALLEY...SISKIYOU AND MODOC 
  COUNTY. 

* IMPACTS...THESE WINDS MAY BREAK TREE LIMBS OR TOPPLE TREES AND 
  CAUSE POWER OUTAGES. 

* VIEW THE HAZARD AREA IN DETAIL AT 
  HTTP://WEATHER.GOV/MEDFORD/HAZARD 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 25 TO 39 MPH ARE EXPECTED
WITH HIGHER GUSTS POSSIBLE. WINDS THIS STRONG CAN MAKE DRIVING
DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA
CAUTION.

&&

$$
142 
WWUS76 KMFR 150002
NPWMFR

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE MEDFORD OR
502 PM PDT THU APR 14 2016

CAZ083-084-ORZ029-150115-
/O.CAN.KMFR.WI.Y.0029.000000T0000Z-160415T0400Z/
NORTH CENTRAL AND SOUTHEAST SISKIYOU COUNTY-
NORTHEAST SISKIYOU AND NORTHWEST MODOC COUNTIES-KLAMATH BASIN-
502 PM PDT THU APR 14 2016

...WIND ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN MEDFORD HAS CANCELLED THE WIND
ADVISORY. 

$$

CAZ080>082-ORZ021>026-150115-
/O.EXP.KMFR.WI.Y.0030.000000T0000Z-160415T0000Z/
WESTERN SISKIYOU COUNTY-CENTRAL SISKIYOU COUNTY-
SOUTH CENTRAL SISKIYOU COUNTY-SOUTH CENTRAL OREGON COAST-
CURRY COUNTY COAST-CENTRAL DOUGLAS COUNTY-
EASTERN CURRY COUNTY AND JOSEPHINE COUNTY-
EASTERN DOUGLAS COUNTY FOOTHILLS-JACKSON COUNTY-
INCLUDING THE CITIES OF...ETNA...FORT JONES...YREKA...WEED...
MOUNT SHASTA...DUNSMUIR...MCCLOUD...COOS BAY...NORTH BEND...
REEDSPORT...BANDON...PORT ORFORD...COQUILLE...BROOKINGS...
HARBOR...GOLD BEACH...DRAIN...ELKTON...ROSEBURG...SUTHERLIN...
GREEN...MYRTLE CREEK...CANYONVILLE...GLENDALE...GRANTS PASS...
CAVE JUNCTION...STEAMBOAT...TOKETEE FALLS...MEDFORD...ASHLAND
502 PM PDT THU APR 14 2016

...WIND ADVISORY HAS EXPIRED...

THE WIND ADVISORY WAS ALLOWED TO EXPIRE.

$$

CAZ085-ORZ030-031-150400-
/O.CON.KMFR.WI.Y.0029.000000T0000Z-160415T0400Z/
MODOC COUNTY-
NORTHERN AND EASTERN KLAMATH COUNTY AND WESTERN LAKE COUNTY-
CENTRAL AND EASTERN LAKE COUNTY-
502 PM PDT THU APR 14 2016

...WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT THIS EVENING...

* WINDS...SOUTHWEST 25 TO 35 MPH WITH GUSTS UP TO 50 MPH.

* TIMING...WINDS WILL CONTINUE TO DIMINISH THROUGH THIS EVENING.
  STRONGER WIND GUSTS ARE POSSIBLE IN AREAS OF HEAVIER
  PRECIPITATION.

* LOCATIONS INCLUDE...KLAMATH AND LAKE COUNTIES IN OREGON AND
  MODOC IN CALIFORNIA.

* IMPACTS...TRAVEL ALONG AREA ROADS MAY BECOME DIFFICULT... 
  ESPECIALLY FOR HIGH PROFILE VEHICLES ALONG HIGHWAYS 140...31...
   AND 299. LOOSE OBJECTS MAY ALSO BE BLOWN AWAY OR DAMAGED. 

* VIEW THE HAZARD AREA IN DETAIL AT 
  HTTP://WEATHER.GOV/MEDFORD/HAZARD 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED WITH
HIGHER GUSTS POSSIBLE. WINDS THIS STRONG CAN MAKE DRIVING
DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA
CAUTION.

&&

$$

FB
934 
WWUS76 KMFR 150033
NPWMFR

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE MEDFORD OR
533 PM PDT THU APR 14 2016

CAZ085-ORZ030-031-150400-
/O.CON.KMFR.WI.Y.0029.000000T0000Z-160415T0400Z/
MODOC COUNTY-
NORTHERN AND EASTERN KLAMATH COUNTY AND WESTERN LAKE COUNTY-
CENTRAL AND EASTERN LAKE COUNTY-
533 PM PDT THU APR 14 2016

...WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT THIS EVENING...

* WINDS...SOUTHWEST 25 TO 35 MPH WITH GUSTS UP TO 50 MPH.

* TIMING...WINDS WILL CONTINUE TO DIMINISH THROUGH THIS EVENING. 
  STRONGER WIND GUSTS ARE POSSIBLE IN AREAS OF HEAVIER 
  PRECIPITATION. 

* LOCATIONS INCLUDE...SUMMER LAKE...SILVER LAKE...CHRISTMAS
  VALLEY...ADEL...AND THE WARNER VALLEY IN OREGON. THE WARNER
  MOUNTAINS IN MODOC COUNTY OF NORTHERN CALIFORNIA.

* IMPACTS...TRAVEL ALONG AREA ROADS MAY BECOME DIFFICULT...
  ESPECIALLY FOR HIGH PROFILE VEHICLES ALONG HIGHWAYS
  140...31...AND 299. LOOSE OBJECTS MAY ALSO BE BLOWN AWAY OR
  DAMAGED.

* VIEW THE HAZARD AREA IN DETAIL AT 
  HTTP://WEATHER.GOV/MEDFORD/HAZARD 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED WITH
HIGHER GUSTS POSSIBLE. WINDS THIS STRONG CAN MAKE DRIVING
DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA
CAUTION.

&&

$$

FB
879 
WWUS76 KMFR 150401
NPWMFR

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE MEDFORD OR
901 PM PDT THU APR 14 2016


CAZ085-ORZ030-031-150515-
/O.EXP.KMFR.WI.Y.0029.000000T0000Z-160415T0400Z/
MODOC COUNTY-
NORTHERN AND EASTERN KLAMATH COUNTY AND WESTERN LAKE COUNTY-
CENTRAL AND EASTERN LAKE COUNTY-
901 PM PDT THU APR 14 2016

...WIND ADVISORY HAS EXPIRED...

WINDS WILL CONTINUE TO DIMINISH THROUGH THE EVENING.

$$

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Medford, OR wrote its last area forecast discussion before this wind advisory went out at Apr 13, 2:23 PM PDT, 17 minutes earlier.

Area forecast discussion, Apr 13, 2:23 PM PDT, 17 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MEDFORD OR
223 PM PDT WED APR 13 2016

.SHORT TERM...

A RATHER DYNAMIC SYSTEM WILL APPROACH THE COAST WEDNESDAY NIGHT
AND THROUGH THURSDAY. THIS ENCLOSED LOW WILL PRODUCE BROAD
SYNOPTIC ASCENT ALONG AND BEHIND THE COLD FRONT. AS A RESULT, HIGH
PROBABILITY OF RAIN AND SNOW ACROSS OUR AREA THROUGH THURSDAY. THE
OTHER INTERESTING FEATURE OF THIS SYSTEM IS HOW COLD THE AIR MASS
IS BEHIND THE COLD FRONT. SNOW LEVELS FALLING TO 3500 FEET IN
ADDITION TO 1000 TO 500 MB THICKNESS VALUES UNDER 5400 METERS,
WHICH TYPICAL OF A WINTER TIME AIR MASS OVER THE PLAINS.

AS FOR SNOW, WE'RE EXPECTING RATHER LOW SNOW LEVELS, BUT WILL HAVE
TROUBLE ACCUMULATING AT SOME OF THE LOWER ELEVATIONS. HIGHER
ELEVATIONS AROUND CRATER LAKE AND DIAMOND LAKE WILL SEE SNOW
ACCUMULATIONS AROUND 6-12 INCHES. HOWEVER, A LOT OF THIS SNOW
WILL MELT RATHER QUICKLY GIVEN HOW LATE IT IS IN THE SEASON.

AS FOR THUNDERSTORMS, LIGHTNING ACTIVITY IS CURRENTLY OCCURING
OFF THE COAST AS OF 2PM THURSDAY. THIS POTENTIAL INSTABILITY WILL
PUSH TOWARDS THE COASTAL WATERS THIS EVENING WITH A RATHER DRY AIR
MASS ALOFT. SOME RELATIVELY STRONG THUNDERSTORMS ARE POSSIBLE AS
THESE STORMS MOVE TOWARDS THE COAST. OTHERWISE, THE COLD AIR
MOVING ON LAND WILL GIVE US A SLIGHT CHANCE FOR THUNDERSTORMS
THURSDAY AFTERNOON FOR THE MAJORITY OF THE REGION. SOMEONE SHOULD
CALL JIM CANTORE AND TELL HIM THUNDER SNOW IS A POSSIBILITY NEAR
MOUNT SHASTA AND OTHER LOCATIONS THURSDAY.

AS FOR WINDS, SUSTAINED WINDS AND GUSTS AHEAD AND BEHIND OF THE
FRONT SHOULD BE QUITE STRONG ON THE EAST SIDE AND AT HIGHER
ELEVATIONS. LOW LEVEL LAPSE RATES ON THE EAST SIDE ARE AROUND 8.5
TO 9.5 C/KM THURSDAY MORNING, SO WINDS IN THIS LAYER SHOULD
EASILY MIX DOWN NEAR SUMMER LAKER AND THE WARNER MOUNTAINS, HENCE
THE WIND ADVISORY FOR THURSDAY.

AFTER THIS SYSTEM PASSES,  HIGH PRESSURE WILL SETTLE IN.

-SMITH

.LONG TERM...SUNDAY THROUGH WEDNESDAY...THE EXTENDED FORECAST STARTS
OUT ON A WARM TO HOT NOTE AS AN AREA OF STRONG UPPER LEVEL HIGH
PRESSURE WILL BE CENTERED RIGHT OVER US ON SUNDAY. TEMPERATURES
ACROSS THE AREA WILL BE FROM 15 TO 25 DEGREES ABOVE NORMAL. THIS
WILL PROBABLY ALSO BE TRUE AT THE COAST WITH THE LOW LEVEL THERMAL
TROUGH JUST OFFSHORE. LOW PRESSURE WILL APPROACH THE AREA EARLY NEXT
WEEK AND NUDGE THE RIDGE EAST, BUT THE MODELS CONTINUE TO EXHIBIT
DIFFERENCES IN TIMING. THE THERMAL TROUGH MOVES INLAND ON MONDAY
ACCORDING TO ALL THE MODELS, SO THE COAST IS LIKELY TO BE MUCH
COOLER. WHILE WE ALSO HAVE TEMPERATURES COOLING OFF A LITTLE INLAND
ON MONDAY, THIS IS NOT CERTAIN, AND MONDAY MAY BE JUST AS HOT AS
SUNDAY IF THE SLOWER MODELS ARE CORRECT. NO MATTER WHICH MODELS ARE
CORRECT, LOW PRESSURE SHOULD BE NEAR ENOUGH BY TUESDAY TO COOL ALL
AREAS AND BRING A CHANCE FOR RAIN TO AT LEAST THE WEST SIDE. WE
SHOULD COOL EVEN FURTHER WITH HIGHER CHANCE FOR RAIN BY WEDNESDAY.
ALL MODELS ARE HINTING AT MUCH STRONGER, WETTER SYSTEMS LATER NEXT,
SO WE'LL PROBABLY SEE ANOTHER SUDDEN PATTERN SHIFT SIMILAR TO THE
ONE WE WILL HAVE OVER THE NEXT COUPLE OF DAYS. -WRIGHT

&&

.AVIATION...FOR THE 13/18Z TAF CYCLE...THE MAIN CHANGE TO THE 18Z
TAFS WAS TO INTRODUCE THUNDERSTORM POTENTIAL TO KOTH. A STRONG COLD
FRONT IS NOW APPROXIMATELY 250 MILES WEST OF THE COAST AND THERE IS
A LINE OF THUNDERSTORMS ALONG THE FRONT. AT CURRENT RATE AND
ASSUMING THE STORMS HOLD TOGETHER, THE LINE SHOULD ARRIVE AT THE
COOS COAST AROUND 14/00Z. IT IS POSSIBLE THIS LINE MAKES IT INLAND
TO THE UMPQUA THIS EVENING, BUT CONFIDENCE WAS NOT HIGH ENOUGH TO
INCLUDE IN THE KRBG TAF YET. ELSEWHERE, EXPECT BREEZY SOUTH TO
SOUTHWEST WINDS TO DEVELOP OVER THE ENTIRE AREA (LOCALLY NORTHWEST
AT KMFR DUE TO TYPICALLY CHANNELING) AS THE FRONT APPROACHES. STRONG
LOW LEVEL WIND SHEAR IS EXPECTED AT THE COAST AHEAD OF THE FRONT.
RAIN WILL OVERSPREAD THE AREA WITH A MIX OF MVFR AND IFR CONDITIONS.
THERE MAY BE A BREAK IN THE RAIN OVERNIGHT, THEN A POTENT UPPER
LEVEL SYSTEM WILL BRING INCREASING RAIN AND WIND AGAIN THURSDAY
MORNING. SHEAR AND IFR CONDITIONS WILL BE POSSIBLE OVER A WIDER AREA
AS THIS SYSTEM MOVES THROUGH. -WRIGHT

&&

.MARINE...UPDATED 905 AM PDT WED 12 APR 2016...A 16 FOOT 14 SECOND
SWELL MOVED THROUGH BUOY 002 LAST NIGHT AND IS NOW PROPAGATING INTO
OUR COASTAL WATERS. THIS WAS NOT PICKED UP BY THE MODELS, BUT IT HAS
APPEARED AT BUOY 15. THE SWELL WILL BE VERY STEEP OVER MUCH OF THE
OUTER WATERS FROM CAPE BLANCO NORTH THIS MORNING, AND THE SMALL
CRAFT ADVISORY WAS UPGRADED TO A HAZARDOUS SEAS WARNING. THE SWELL
IS EXPECTED TO DECAY AS IT MOVES INTO THE INNER WATERS, SO WHILE IT
WON'T BE AS STEEP, IT WILL BE A HIGH AND POWERFUL SWELL. THE
FORECAST FOR CONDITIONS ASSOCIATED WITH THE FRONT THIS AFTERNOON AND
EVENING STILL LOOKS GOOD, SO THE REMAINDER OF THE PREVIOUS
DISCUSSION IS STILL VALID AND FOLLOWS. -WRIGHT

&&

.MFR WATCHES/WARNINGS/ADVISORIES...
OR...WIND ADVISORY FROM 11 PM THIS EVENING TO 5 PM PDT THURSDAY FOR
     ORZ030-031.
     WINTER WEATHER ADVISORY FROM 10 PM THIS EVENING TO 10 PM PDT
     THURSDAY ABOVE 5500 FEET FOR FOR ORZ027-028.
     HIGH SURF ADVISORY FROM 5 AM TO 5 PM PDT THURSDAY FOR
     ORZ021-022.

CA...WIND ADVISORY FROM 11 PM THIS EVENING TO 5 PM PDT THURSDAY FOR
     CAZ085.
     WINTER WEATHER ADVISORY FROM 10 PM THIS EVENING TO 10 PM PDT
     THURSDAY ABOVE 4500 FEET FOR FOR CAZ080.

PACIFIC COASTAL WATERS...SMALL CRAFT ADVISORY UNTIL 5 AM PDT THURSDAY FOR PZZ350-356.
     GALE WARNING UNTIL 5 AM PDT THURSDAY FOR PZZ350-356-370-376.
     HAZARDOUS SEAS WARNING FROM 5 AM TO 5 PM PDT THURSDAY FOR
     PZZ350-356-370-376.
     SMALL CRAFT ADVISORY UNTIL 2 PM PDT THIS AFTERNOON FOR
     PZZ370-376.
     HAZARDOUS SEAS WARNING UNTIL 2 PM PDT THIS AFTERNOON FOR
     PZZ370-376.

CZS/TRW/BTL

The office that day

Everything else NWS Medford, OR issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 13, 3:59 AM PDTWinter Weather AdvisoryMFRSiskiyou42 hr
Apr 13, 3:08 AM PDTSmall Craft AdvisoryMFR11 hr
Apr 13, 8:54 AM PDTHazardous Seas WarningMFR5 hr
Apr 13, 4:43 PM PDTSpecial Marine WarningMFR92 min

Nearby

Wind Advisories in California, 2016Wind Advisories in Oregon, 2016Every wind advisory in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.